# SDR SWIA200414014

- Difficulty date: October 24, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 8,562 hours, 6,696 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG FUEL SMELL COMES INTO THE CABIN WHEN SHUTTING DOWN NR 1 ENGINE AFTER LANDING WITH THE APU RUNNING. CHECKED VENT SYSTEM. PRESSURIZED A/C WITH ALL SYSTEMS AND PERFORMED SHUTDOWN PROCEDURES.  NO INDICATION OF FUEL SMELL NOTED.  NO DISCREPANCIES NOTED.
